# SDR SWAA2025070186321

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 61,410 hours, 33,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EXIT EMER LIGHT OUT.   R & R LH OVER WING EXIT EMER LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
